# SDR ASAA2013042394606

- Difficulty date: April 23, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 20,689 hours, 6,444 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT, SINGLE FMC ANNUNCIATION WITH MAP AND VTK ANNUNCIATION OF F/OS ND.  PERFORMED FIM TASK 34-61 TASK 836. RT FMC FUNCTIONS NORMAL.  GROUND  VERIFICATION SUCCESSFUL. NO CURRENT FAULTS.
